# SDR ARWA970504

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 56453022
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND BOTH MAIN L/G DOORS HINGE SUPPORT TOO MUCH PLAY AT KEEL BEAM.  FOUND 4 INCH CRACK IN RT AND LT HINGE WITH EXCESSIVE WEAR.  REMOVED AND REPLACED LT AND RT HINGES.
